Understanding the adaptive value of diagonal-sequence gaits in primates: a comment on Shapiro and Raichlen, 2005.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Cartmill, M; Lemelin, P; Schmitt, D

Published Date

  • June 2007

Published In

Volume / Issue

  • 133 / 2

Start / End Page

  • 822 - 825

PubMed ID

  • 17427929

Pubmed Central ID

  • 17427929

Electronic International Standard Serial Number (EISSN)

  • 1096-8644

International Standard Serial Number (ISSN)

  • 0002-9483

Digital Object Identifier (DOI)

  • 10.1002/ajpa.20589

Language

  • eng